# SDR SWAA2020031242391

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 67,685 hours, 40,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33500005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EACH CABIN EMERGENCY LIGHTING BATTERY PACKS FAIL CAPACITY TEST.         REMOVED AND REPLACED 3 EACH CABIN EMERGENCY LIGHTING BATTERY PACKS AT POSITIONS M1670, M1672, AND M1674 PER AMM 33-51-06 AND ENG DWG 33500005.
